Alert archive / Colorado / Winter Storm Warnings in 2017

Winter Storm Warning 16, NWS Pueblo, CO

May 10, 201710 counties in Colorado

NWS Pueblo, CO issued this winter storm warning at May 10, 2017, 4:30 AM MDT for 10 counties in Colorado. It took effect at May 10, 2017, 6:00 PM MDT. It was in force for 18 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 10, 2017, 4:30 AM MDT (10:30 UTC)
In effect from
May 10, 2017, 6:00 PM MDT
Expired
May 11, 2017, 12:00 PM MDT
In force
18 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:56 PM MDTSNOW 12 Sse Crestone, COFELL OVER PAST 45 MINUTES. OBSERVER RECEIVED 0.50 INCHES OR RAIN BEFORE IT CHANGED OVER.
May 10, 7:56 PM MDTSNOW 12 Sse Crestone, COFELL OVER PAST 45 MINUTES. OBSERVER RECEIVED 0.50 INCHES OR RAIN BEFORE IT CHANGED OVER. THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
May 10, 8:10 PM MDTSNOW 2.51 Wsw Rosita, COTHE DURATION OF THE SNOW EVENT WAS 24 HOURS.
May 10, 8:10 PM MDTSNOW 2.51 Wsw Rosita, CO
May 11, 7:58 AM MDTSNOW 3.51 Wsw Rosita, CO24-HR STORM TOTAL. 1 AFTER 8 PM.
May 11, 7:58 AM MDTSNOW 3.51 Wsw Rosita, CO24-HR STORM TOTAL. 1 AFTER 8 PM. THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
May 11, 8:38 AM MDTSNOW 2.55 Nne Spanish Peaks, COSNOWFALL TOTAL SINCE 3 PM MAY 10.
May 11, 8:38 AM MDTSNOW 2.55 Nne Spanish Peaks, COSNOWFALL TOTAL SINCE 3 PM MAY 10. THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
May 11, 11:15 AM MDTSNOW 8Cuchara, CO12-HR STORM TOTAL.
May 11, 11:15 AM MDTSNOW 8Cuchara, CO12-HR STORM TOTAL. THE DURATION OF THE SNOW EVENT WAS 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS45 KPUB 101030
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
430 AM MDT Wed May 10 2017

COZ073-075-080-082-101830-
/O.NEW.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft-
INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak
430 AM MDT Wed May 10 2017

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
MDT THURSDAY...

The National Weather Service in Pueblo has issued a Winter Storm
Warning for snow, which is in effect from 6 PM this evening to 
noon MDT Thursday. 

* LOCATION...highest elevations of the wet mountains, the Sangre 
De Cristo mountains and the top of Pikes Peak.

* CAUSE AND TIMING...An upper level low will move across northern
  New Mexico today and tonight.

* SNOW ACCUMULATION...Eight to 16 inches.

* WIND...northeast 25 to 35 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast to occur. 

&&

$$

Hodanish
5 follow-up statements
596 
WWUS45 KPUB 101801
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1201 PM MDT Wed May 10 2017

COZ073-075-080-082-110300-
/O.CON.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft-
INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak
1201 PM MDT Wed May 10 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON MDT THURSDAY...

* LOCATION...The higher elevations of Pikes Peak, the Wet
  Mountains, the Sangre De Cristo Mountains and the Spanish Peak
  Region.

* CAUSE AND TIMING...A large, moist storm system will move across
  northern New Mexico tonight into Thursday.

* SNOW ACCUMULATION...8 to 16 inches.

* WIND...Northeast 25 to 35 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast to occur.

&&

$$
841 
WWUS45 KPUB 102103
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
303 PM MDT Wed May 10 2017

COZ073-075-080-082-110600-
/O.CON.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft-
INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak
303 PM MDT Wed May 10 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON MDT THURSDAY...

* LOCATION...The higher elevations of Pikes Peak, the Wet 
  Mountains, the Sangre De Cristo Mountains and the Spanish Peak 
  Region. 

* CAUSE AND TIMING...A large, moist storm system will move 
  across northern New Mexico tonight into Thursday. 

* SNOW ACCUMULATION...8 to 16 inches.

* WIND...Northeast 25 to 35 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast to occur.

&&

$$
090 
WWUS45 KPUB 110540
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1140 PM MDT Wed May 10 2017

COZ073-075-080-082-111345-
/O.CON.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft-
INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak
1140 PM MDT Wed May 10 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT
THURSDAY...

* LOCATION...The higher elevations of Pikes Peak, the Wet 
  Mountains, the Sangre De Cristo Mountains and the Spanish Peak 
  Region. 

* CAUSE AND TIMING...A large, moist storm system will move 
  across northern New Mexico tonight into Thursday. 

* SNOW ACCUMULATION...8 to 16 inches.

* WIND...Northeast 25 to 35 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast to occur.

&&

$$
925 
WWUS45 KPUB 110949
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
349 AM MDT Thu May 11 2017

COZ073-080-082-111100-
/O.CAN.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/
Northern Sangre de Cristo Mountains above 11000 Ft-
Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft-
INCLUDING Blanca Peak and Pikes Peak
349 AM MDT Thu May 11 2017

...WINTER STORM WARNING IS CANCELLED...

The National Weather Service in Pueblo has cancelled the Winter
Storm Warning. 

The heavy snow has moved east of the region. Scattered rain and 
snow showers will be possible today. 

$$

COZ075-111800-
/O.CON.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/
Southern Sangre de Cristo Mountains Above 11000 Ft-
INCLUDING Spanish Peaks
349 AM MDT Thu May 11 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* LOCATION...The higher elevations the southern Sangre De Cristo
  Mountains. 

* CAUSE AND TIMING...Snow will wrap around the west side of a
  departing storm system this morning. 

* SNOW ACCUMULATION...8 to 16 inches total.

* WIND...Northeast 25 to 35 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast to occur.

&&

$$
690 
WWUS45 KPUB 111749
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1149 AM MDT Thu May 11 2017

COZ075-111900-
/O.EXP.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/
Southern Sangre de Cristo Mountains Above 11000 Ft-
INCLUDING Spanish Peaks
1149 AM MDT Thu May 11 2017

...WINTER STORM WARNING WILL EXPIRE AT NOON MDT TODAY...

Showers have pulled east of the area and any additional snowfall
across the higher peaks will remain spotty and light. Therefore 
the Winter Storm Warning for the higher peaks of the Sangre De
Cristo mountains will be allowed to expire at Noon.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at May 10, 4:16 AM MDT, 14 minutes earlier.

Area forecast discussion, May 10, 4:16 AM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
416 AM MDT Wed May 10 2017

.SHORT TERM...(Today and tonight)
Issued at 416 AM MDT Wed May 10 2017

Currently...

closed 500 mb low which has brought the region quite a bit of
weather the last couple of days was spinning across east central AZ
early this AM. Quite a bit of drier air in the lower levels has
moved into the region behind a short wave which moved across the
region yesterday evening, and little if any precip was falling at 3
am this morning. Weak southwest sfc flow was currently over the se
CO plains. A surface low was in the vicinity of Akron CO.

Today through tonight....

Another active day is in store for the region, starting this
afternoon and lasting into the nighttime hours. For this morning,
the weather will generally be quiet with little in the way of
precip. A cool front will move down the plains, and will be located
from roughly KCOS to KLIC at 6am. This front will continue southward
late this morning and should be located from roughly KGLD to KTAD by
noon. As the front moves south, the sfc winds will begin to pick up
and veer, becoming northeasterly with time. Showers should start to
increase by noontime on the east facing slopes of the s mtns, with
showers and storms increasing along the boundary by early to mid
afternoon.

As the 500 mb low moves E-NE across N NM this afternoon, deep
upslope will develop over the plains. The sfc boundary over the
Raton Mesa region will sharpen up, and this will be the best
location of a couple of severe storms during the afternoon time
period. The primary threat will be hail, but given the well defined
sfc boundary, an isolated tornado cant be ruled out. Showers and
storms will rapidly increase mid to late afternoon, with locally
heavy rain expected on the east facing slopes and along the sfc
boundary. Given that the Spanish Peaks region has had heavy rain the
last couple of days and that flooding has already occurred, a FLASH
FLOOD watch has been issued for the Spanish Peaks region. The
combination of snow melt, saturated ground and mdt to heavy rain
(along with breaking beaver dams), the flood threat will continue
across this region. River flooding of the Purgatorie may become an
issue late this afternoon into tonight. Expect widespread 1"+
amounts of QPF on east facing slopes of the S mtns and along the
boundary extending from roughly KTAD to KLAA.

With the upper low moving just south of the fcst area tonight,
colder air will move in aloft. This will allow for snow to fall
across the higher tops of the mtns adjacent to the plains, and a
winter storms warning has been issued for the higher elevations.
Well over a foot of snow will be possible. Additional winter hilites
may be needed for lower mtn elevations, but will allow the incoming
crew to make that decision.  \/Hodanish

.LONG TERM...(Thursday through Tuesday)
Issued at 416 AM MDT Wed May 10 2017

Thursday...The upper low is forecast to be located over the OK and
TX Panhandles Thu morning, then will track east across Kansas
through the day and reach southern Missouri that night. Areas of
moderate rain as well as heavier snowfall for the peaks of the
eastern mts will taper off through the morning, and as the system
pulls away, pcpn chances will drop off quickly in the aftn as brisk
northerly flow on the backside of the low ushers in cooler and less
moist air. Max temps are expected to climb only into the upper 50s
to mid 60s for most areas.

Friday...An upper ridge of high pressure will slide across the state
on Fri, ushering in warmer temps and drier conditions. However,
there will be enough residual moisture for scattered showers and a
few thunderstorms over the mts and high valleys during the aftn and
early evening hrs. Temps are forecast to climb into the 70s for most
areas.

Saturday through Tuesday...As the upper ridge slides east of
Colorado, models indicate a longwave trough setting up over the West
Coast that will keep the Four Corners and Colorado under southwest
flow aloft. There will be a couple of hard-to-time shortwaves in the
flow aloft that could enhance convection for the forecast area over
the weekend, but for the most part models really want to shift gears
and fall into a diurnal mt convection pattern, with isolated showers
and thunderstorms developing over the higher terrain each aftn and
evening. For now kept pops at isolated levels, and will fine tune
each day. Look for high temps in the upper 60s and 70s for the high
valleys, and 70s to mid 80s for the eastern plains. Moore

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 416 AM MDT Wed May 10 2017

Although skies were mostly clear across the region early this
morning, clouds will overspread the region later this morning with
rain and thunderstorms affecting the 3 taf sites (KPUB, KALS and
KCOS) by mid to late afternoon and lasting into the nighttime hours.
Expect MVFR to IFR conditions.

For this morning, KALS will see some LIFR fog until about 15 UTC.
Some low cigs may also affect KCOS this AM.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 3 PM MDT this afternoon through this
evening for COZ074-087-088.

Winter Storm Warning from 6 PM this evening to noon MDT Thursday
for COZ073-075-080-082.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, May 9, 9:55 PM MDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
955 PM MDT Tue May 9 2017

COZ058>089-093>099-110400-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
955 PM MDT Tue May 9 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

A few thunderstorms will be possible tonight across southern
Colorado. If any storms develop, the main threats will be
lightning and wind gusts up to 40 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

On Wednesday and Thursday, the upper level low moves closer to
the region, bringing showers and thunderstorms to the area. A few
storms could become strong across the plains and heavy rainfall
will become more of a concern for burn scars. Primary risks are
lightning, small hail, wind gusts up to 50 mph and localized
flash flooding. Snow levels will remain around 10000 feet with
light to moderate accumulations possible across the higher
elevations.

High pressure will move across the area for Friday through Monday,
and temperatures will warm back up above normal. However, there
will be enough residual moisture for isolated thunderstorms to
develop over the higher terrain each afternoon. Primary concerns
will be lightning, small hail and wind gusts up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed tonight.

28/28

In the hours before

Local storm report, May 9, 10:35 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT TUE MAY 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             BRANDON                 38.45N 102.43W
05/09/2017  E1.25 INCH       KIOWA              CO   PUBLIC

            LOCATION AND TIME ARE APPROXIMATE.

0446 PM     HAIL             HASTY                   38.11N 102.96W
05/09/2017  M0.25 INCH       BENT               CO   TRAINED SPOTTER

0410 PM     HAIL             3 N LAS ANIMAS          38.11N 103.23W
05/09/2017  M0.25 INCH       BENT               CO   PUBLIC

0330 PM     HAIL             2 N SUGAR CITY          38.26N 103.66W
05/09/2017  M0.75 INCH       CROWLEY            CO   PUBLIC

0256 PM     HAIL             2 SE MANZANOLA          38.09N 103.84W
05/09/2017  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

0944 AM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
05/09/2017  M0.53 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL RAINFALL FROM YESTERDAY.

0655 AM     HEAVY RAIN       5 NE SPANISH PEAKS      37.43N 104.90W
05/09/2017  M1.10 INCH       HUERFANO           CO   TRAINED SPOTTER

            RAINFALL TOTAL FROM YESTERDAY.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:21 PM MDTSevere Thunderstorm WarningPUBKiowa24 min
May 9, 6:38 PM MDTFlash Flood WarningPUBHuerfano, Las Animas, Otero, Pueblo3 hr
May 9, 6:45 PM MDTSevere Thunderstorm WarningPUBKiowa19 min
May 9, 7:30 PM MDTSpecial Weather StatementPUBKiowa30 min
May 9, 9:29 PM MDTRiver Flood WarningPUBLas Animas10 hr
May 10, 4:38 AM MDTFlash Flood WatchPUBCostilla, Huerfano, Las Animas18 hr
May 10, 1:04 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
May 10, 1:29 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
May 10, 1:40 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
May 10, 1:49 PM MDTSpecial Weather StatementPUBConejos41 min
May 10, 1:58 PM MDTSpecial Weather StatementPUBRio Grande47 min
May 10, 2:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
May 10, 2:18 PM MDTSpecial Weather StatementPUBPueblo27 min
May 10, 2:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
May 10, 2:24 PM MDTSpecial Weather StatementPUBOtero51 min
May 10, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
May 10, 2:49 PM MDTSpecial Weather StatementPUBCuster41 min
May 10, 3:01 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache3 hr
May 10, 3:14 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano31 min
May 10, 3:15 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo60 min
May 10, 3:19 PM MDTFlash Flood WarningPUBCuster, Pueblo8 hr
May 10, 3:19 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero41 min
May 10, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache3 hr
May 10, 3:45 PM MDTSpecial Weather StatementPUBCrowley45 min
May 10, 3:51 PM MDTSevere Thunderstorm WarningPUBBent, Prowers24 min
May 10, 3:56 PM MDTSevere Thunderstorm WarningPUBOtero34 min
May 10, 3:59 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo9 hr
May 10, 4:05 PM MDTFlash Flood WarningPUBBent, Las Animas, Otero3 hr
May 10, 4:12 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo48 min
May 10, 4:14 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero31 min
May 10, 4:16 PM MDTSevere Thunderstorm WarningPUBBent, Prowers29 min
May 10, 4:40 PM MDTSevere Thunderstorm WarningPUBBent, Prowers50 min
May 10, 4:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero48 min
May 10, 4:48 PM MDTFlash Flood WarningPUBBent, Crowley, Kiowa, Otero3 hr
May 10, 5:14 PM MDTSevere Thunderstorm WarningPUBBent, Prowers31 min
May 10, 5:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 10, 5:52 PM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr

Nearby

Winter Storm Warnings in Colorado, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.